# SDR SWAA2025111221676

- Difficulty date: October 5, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STIFFENER BS 540 AND RBL 24.97 BULKHEAD AREA FWD CARGO COMPARTMENT.   REPLACED VERTICAL STIFFENER BS 540 AND RBL 24.97 BULKHEAD AREA FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DRAWING 111A2001 SHEET 76;77;78 REV- AND DRAWING 111A2000 SHEET 37 REV -.
